# SDR AALA20151019016

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 89,947 hours, 14,438 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HAD LE FLAP ASYMMETRY AFTER TAKEOFF.  PERFORMED CHECKLIST & RETURNED.  DECLARED EMER & OVERWEIGHT LANDING WITHOUT INCIDENT.  ACFT TAKEN OUT OF SERVICE.  REPLACED NR 10 OTBD SLAT SENSOR S296 IAW AMM 27-88-01.  ADJUSTED GAP & TESTED OK IAW AMM 27-88-01.
